# SDR SWIA2020090252164

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.333 FRAME IS CORRODED BETWEEN STRINGER 27 TO STRINGER 26L AND 23L TO 22L.  C-CHECK RO 8/29/2020.  REMOVED AND INSTALLED NEW FRAME SECTORS AT FS 333 STRINGER 18L-23R IAW CRJ 200 SRM, AND DWG.  COMPLIED WITH SKY CARD FORM  M-337 COMPLETED.  WEIGHT AND BALANCE NOT AFFECTED.
